Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kbeats

Any suggestions for my tan/ dark face

Recommended Posts

I have looked at several posts, and even contacted Acne.org.....

my face looks tan/ tanner than my neck, and sometimes slightly red..

could this be the BP, cleanser, lack of moisturizer, or too much moisturizer....

i am using all DK products....

Should i use way less BP, less cleanser, more moisturizer, less moisturizer, a new moisturizer, it is so frustrating especially since my skin is pretty much clear..I just want it to look 100 % normal now.

Share this post


Link to post
Share on other sites

I think the question is, how long have you been on the regimen? As long as you're incrementing the amount of BP you use, your face will be red. Only once your face gets accustomed to the 2 pumps of BP twice a day, will redness subside.

On the other hand, if you've been on the regimen for a while, then I can recommend a couple things.

First, try jojoba oil if you don't already use it. It's been known to decrease redness.

Second, try seeing if you can do the regimen only once a day (at night) and still stay clear. That way you won't have to worry about sun exposure during the day. Or just try decreasing the amount of product you use. However this is only if you've been clear for a while (using the full amount of BP).

You can also mix and match products. You don't have to use Dan's. You can consider getting a moisturizer with SPF if you're out in the sun a lot. I'm sure you know this, but BP makes your skin a lot more sensitive to sunlight.

Lastly you can drink more water, which can also reduce redness.

Share this post


Link to post
Share on other sites

Ok..so even when i use hardly any BP in the morning, my face still looks a good amount darker than my neck, so i believe it is the moisturizer.

Reading the post above me, I do believe the moisturizer is wearing off, as about 2 hours into my day, my face feels pretty rough..so i am pretty sue the slight redness/tan look is from the moisturizer.

i guess I will try cetaphil?

any suggestions?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×